# SDR MASA00178

- Difficulty date: December 21, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N437YV
- Make and model: Dhav DHC8202
- Aircraft serial: 437
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 6519022
- Condition: Cracked
- Location: Path Lighting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MX IT WAS DISCOVERED THAT THE NR3 EMERGENCY ESCAPE PATH LIGHTING HOUSING WAS CRACKED.  REMOVED AND REPLACED NR3 EMERGENCY ESCAPE PATH LIGHTING.  OP CKS GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
